dentist-icon
Pain in upper left jaw
Since yesterday I my left upper jaw is paining a lot! I took imol plus yesterday. And it stopped paining but today the pain has again started.
108 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

Temporary pain relief with imol plus clearly indicates that there might be dental infection for which u need antibiotic to start. I advice u to consult dentist for proper medication.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.